# SDR AALA202501084652

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 23,040 hours, 9,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN NEXT TO AFT RIGHT SERVICE DOOR IS SEPARATING FROM WALL. REMOVED AND REPLACED LIGHT ASSEMBLY L1191. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
